View Full Version : First day back on Dexiamphetamine in 7 years


gnrgirl2012
02-29-12, 11:39 PM
I was diagnosed with ADD when i was 16 and i only went on it for about 6 months, and i decided i didn't really like it. As I am now nearly 24 and i dont have a job, and life isnt working out the way i had hoped, i have come to the decision to re visit my doctor that initially diagnosed me, and give treatment another go. I still had dexi's left over from that many years ago, so i took a half today, to see how i feel, and I have this weird feeling in my stomach! It actually reminds me of the feeling of when i used to self medicate. Will taking dexi's be a constant reminder of the feeling of my drug abuse days? Or will this feeling in my stomach settle, and ill get used to it, and it wont even feel like iv taken anything?

BR549
02-29-12, 11:45 PM
Hi gnrgirl2012!!!

Did I understand correctly? You took medication that was 7 years old? That may be why your have a weird feeling in your stomach.....

The only way to tell if it's going to work or if you will need a different medication is to get a new prescription and try it.

I can't imagine that a medication 7 years old would have any therapeutic benefit so don't base how you might be affected on these pills. I also wouldn't take any more of them if I were you.

gnrgirl2012
02-29-12, 11:51 PM
lol ok! my mum thought it was a bad idea, but my dad said he took one when he went fishing and that they still work fine. so i thought it would be ok. But dont worry i am going to go to the dr and get a new prescription, today was just a test.

tudorose
02-29-12, 11:57 PM
I was diagnosed with ADD when i was 16 and i only went on it for about 6 months, and i decided i didn't really like it. As I am now nearly 24 and i dont have a job, and life isnt working out the way i had hoped, i have come to the decision to re visit my doctor that initially diagnosed me, and give treatment another go. I still had dexi's left over from that many years ago, so i took a half today, to see how i feel, and I have this weird feeling in my stomach! It actually reminds me of the feeling of when i used to self medicate. Will taking dexi's be a constant reminder of the feeling of my drug abuse days? Or will this feeling in my stomach settle, and ill get used to it, and it wont even feel like iv taken anything?

The thing I find about dex is that it's so easy to go off it and so hard to go back on it.

Is the wierd feeling in your stomach anxiety related? (usually is for me).

gnrgirl2012
03-01-12, 12:01 AM
probably... i have PTSD due to some traumatic things happen to me when i was on speed. so maybe it is anxiety?

eeilyk
03-01-12, 02:31 AM
It does create an anxious kind of feeling in the beginning but I reckon it will go away, it's definitely a feeling you get when you take illegal stimulants, but it goes away after a few days.